www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/7648

Title: Generators and representability of functors in commutative and noncommutative geometry
Authors: Bondal, A.
VAN DEN BERGH, Michel
Issue Date: 2003
Citation: Moscow mathematical journal, 3(1). p. 1-36
Abstract: We give a sufficient condition for an Ext-finite triangulated category to be saturated. Saturatedness means that every contravariant cohomological functor of finite type to vector spaces is representable. The condition consists in the existence of a strong generator. We prove that the bounded derived categories of coherent sheaves on smooth proper commutative and noncommutative varieties have strong generators, and are hence saturated. In contrast, the similar category for a smooth compact analytic surface with no curves is not saturated.
URI: http://hdl.handle.net/1942/7648
Link to publication: http://www.ams.org/distribution/mmj/vol3-1-2003/abst3-1-2003.html#bondal-vandenbergh_abstract
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.